Advertisement

Siberian Mathematical Journal

, Volume 28, Issue 5, pp 771–772 | Cite as

Connection between varieties of groups and varieties of Lie rings

  • Yu. V. Kuz'min
  • M. Z. Shapiro
Article
  • 11 Downloads

Literature Cited

  1. 1.
    Yu. A. Bakhturin, Identities in a Lie Algebra [in Russian], Nauka, Moscow (1985).Google Scholar
  2. 2.
    Yu. V. Kuz'min, “Free centrally met-Abelian groups Lie algebras, and D-groups” Izv. Akad. Nauk SSSR, Ser. Mat.,11, No. 1, 3–33 (1977).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • Yu. V. Kuz'min
  • M. Z. Shapiro

There are no affiliations available

Personalised recommendations